Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Cause of spotting post periods, on contraceptives - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   hello
Doctor :   how can i help you
User :   i take yaz birth control and i just had my period about a week ago and after one day its like some really dark brown blood is coming out is that normal?
Doctor :   i don't think it is normal
Doctor :   since when you are having this blood coming out
User :   since probably may 17
Doctor :   k
Doctor :   now the discharge has changed the colour
Doctor :   and when did you have the periods
User :   i had the last one starting around may 11 ended the 16th
Doctor :   now the discharge has changed the colour
User :   yes
Doctor :   k
Doctor :   it can be implantation bleeding
Doctor :   so better you get 1 pregnancy test done
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor